Items where Author is "Chong, Carsten"
Group by: Item Type | No Grouping Number of items: 4. Chong, Carsten and Kevei, Péter (2023) A landscape of peaks: The intermittency islands of the stochastic heat equation with Lévy noise. ANNALS OF PROBABILITY, 51 (4). pp. 1449-1501. ISSN 0091-1798 Chong, Carsten and Kevei, Péter (2022) Extremes of the stochastic heat equation with additive Lévy noise. ELECTRONIC JOURNAL OF PROBABILITY, 27. pp. 1-21. ISSN 1083-6489 Chong, Carsten and Kevei, Péter (2020) The almost-sure asymptotic behavior of the solution to the stochastic heat equation with Lévy noise. ANNALS OF PROBABILITY, 48 (3). pp. 1466-1494. ISSN 0091-1798 Chong, Carsten and Kevei, Péter (2019) Intermittency for the stochastic heat equation with Lévy noise. ANNALS OF PROBABILITY, 47 (4). pp. 1911-1948. ISSN 0091-1798 |